# SDR DALA2024061005978

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 83,252 hours, 10,928 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: A253130032
- Part serial: H3271
- Condition: Binding
- Location: Brake Assy
- Part time: 86,522 hours, 11,572 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3311 - MISC/DE - INTO JFK DUE TO AUTO BRAKE FAULT ECAM MSG. CORRECTIVE ACTION: REPLACED NORMAL BRAKING SELECTOR VALVE. OK FOR SERVICE. (5949126)
